MathSciNet Relay Station
MathSciNet bibliographic data
MR866030 (88a:58046) 58E15 (53C05)
Floer, Andreas Monopoles on asymptotically Euclidean $3$-manifolds. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 125–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement